# SDR CALA2013090991119

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 64,831 hours, 24,381 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WON’T CLOSE, LEVER WILL NOT GO DOWN.  ADJUSTED GIRT BAR & GIRT AREA.  RE-POSITIONED RELEASE STRAP & SURVIVAL KIT LANYARD TO FWD POSITION.  DOOR OPENS & ARMS NORMAL.  SLIDE REMOVED & REINSTALLED TO ADJUST GIRT & LANYARDS IAW AMM.
